Harvard Health Blog

Antidepressants cause minimal weight gain

Posted June 06, 2014, 3:06 pm, Updated December 01, 2015, 4:29 pm Howard LeWine, M.D., Chief Medical Editor, Internet Publishing, Harvard Health Publications Antidepressants have helped millions of people cut through the dark fog of depression. Many others try these medications but stop taking them, often because of side effects such as weight gain. A study from a Harvard-based team shows that the amount gained is usually small, and that it differs little from…

To continue reading this article you must be registered.

Get Licensed Content to Harvard Health

If you are interested in licensing content from Harvard Health Publications, please contact us using our online form. Our licensing and business development professionals will help you leverage consumer health content from Harvard Medical School as a clear differentiator in helping achieve your business goals.

Contact Us

Customer Log In